MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 58 OR 70; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 58 OR 70; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Model Number 1249-58-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon performed a revision due to an infected right hip.The patient had a zimmer stem and head in situ, and a depuy cup and liner (details unknown).In this operation, the enduron liner and duraloc locking ring were removed and replaced by zimmer products.The depuy acetabular cup was not removed.Exact date and surgeon of the original operation is unknown, but the stem and head were revised to zimmer implants in late 2000 following a fracture (exact date unknown).The surgeon was unable to provide further details.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Please indicate where the fractured occurred? was it the on the implant or bone? answer: due to the presence of cables around the femur, it appears that the fracture in 2000 was the femoral bone.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : it is reasonable there was no error in the manufacturing, sterile processing or material of this product/lot combination that would be a contributing factor in the reported allegations.A manufacturing records evaluation (mre) was not performed.

Brand Name
DUR DYNAMIC LOCK RING 58 OR 70
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11141040
Report Number1818910-2021-00695
Device Sequence Number3950169
Product Code LPH
UDI-Device Identifier10603295019794
UDI-Public10603295019794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951674
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1249-58-000
Device Catalogue Number124958000
Device Lot NumberUX2MV1016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2020
Supplement Date Received by Manufacturer01/12/2021
03/18/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date01/25/2021
03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(ZIMMER); (ZIMMER); ENDURON 10D 58 OR 70ODX28ID; UNKNOWN HIP ACETABULAR CUP; (ZIMMER); (ZIMMER); ENDURON 10D 58 OR 70ODX28ID; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;